# SDR AALA201702049005

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 46,191 hours, 16,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR ASSIST BOTTLE LOW.  REPLACED THE L1 DOOR SERVICEING VALVE.
